바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

A NUMERICAL METHOD OF FUZZY DIFFERENTIAL EQUATIONS

A NUMERICAL METHOD OF FUZZY DIFFERENTIAL EQUATIONS

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2017, v.24 no.3, pp.147-153
https://doi.org/10.7468/jksmeb.2017.24.3.147
Jun, Younbae (Department of Applied Mathematics, Kumoh National Institute of Technology)

Abstract

In this paper, we propose a numerical method to solve fuzzy differential equations. Numerical experiments show that when the step size is small, the new method has significantly good approximate solutions of fuzzy differential equation. Graphical representation of fuzzy solutions in three-dimension is also provided as a reference of visual convergence of the solution sequence.

keywords
fuzzy differential equation, linear fuzzy real number

한국수학교육학회지시리즈B:순수및응용수학